An Alternative to Tikhonov Regularization for Linear Sampling Methods

Title
An Alternative to Tikhonov Regularization for Linear Sampling Methods
Author(s)
김기환K.H.Leem[K.H.Leem]G.Pelekanos[G.Pelekanos]
Keywords
INVERSE SCATTERING PROBLEMS
Issue Date
201011
Publisher
SPRINGER
Citation
ACTA APPLICANDAE MATHEMATICAE, v.112, no.2, pp.171 - 180
Abstract
The problem of determining the shape of an obstacle from far-field measurements is considered. It is well known that linear sampling methods have been widely used for shape reconstructions obtained via the singular system of an ill conditioned discretized far-field operator. For our reconstructions we assume that the far-field data are noisy and we employ a novel regularization method that does not require determination of a regularization parameter.
URI
http://hdl.handle.net/YU.REPOSITORY/23391http://dx.doi.org/10.1007/s10440-009-9558-6
ISSN
0167-8019
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE